MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SCR BIORCI 8X25MM STRL BX 1; SCREW, FIXATION, BONE

SMITH & NEPHEW, INC. SCR BIORCI 8X25MM STRL BX 1; SCREW, FIXATION, BONE
Model Number 7207560
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/25/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screw tip broke during insertion into tibial tunnel.A backup device was available to complete the procedure with no significant delay and no patient injuries.
 
Additional Manufacturer Narrative
Due to no product return the complaint could not be ultimately confirmed.Definitive conclusions, accurate investigation and evaluation are not possible without product to evaluate.If objective evidence, relevant information, package or product becomes available to assist with evaluation, the complaint will certainly be revisited.
 
Event or Problem Description
It was reported that the screw tip broke during insertion into tibial tunnel.All the pieces were removed.A backup device was available to complete the procedure with no significant delay and no patient injuries.

Brand Name
SCR BIORCI 8X25MM STRL BX 1
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7889958
Report Number1219602-2018-01291
Device Sequence Number1819227
Product Code HWC
UDI-Device Identifier03596010426222
UDI-Public(01)03596010426222(17)200720(10)50558222
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K992396
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2020
Device Model Number7207560
Device Catalogue Number7207560
Device Lot Number50558222
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/28/2018
Supplement Date Received by Manufacturer10/17/2018
10/30/2018
Initial Report FDA Received Date09/19/2018
Supplement Report FDA Received Date10/19/2018
10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1